American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] David G. Caraballo. Reduced boundaries and convexity. Proc. Amer. Math. Soc. 141 (2013) 1775-1782.
Abstract, references, and article information   
View Article: PDF

[2] Martin Widmer. Lipschitz class, narrow class, and counting lattice points. Proc. Amer. Math. Soc. 140 (2012) 677-689. MR 2846337.
Abstract, references, and article information   
View Article: PDF

[3] Songjun Lv and Gangsong Leng. Cross $i$-sections of star bodies and dual mixed volumes. Proc. Amer. Math. Soc. 135 (2007) 3367-3373. MR 2322769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luca Capogna and Diego Maldonado. A note on the engulfing property and the $\Gamma^{1+ \alpha}$-regularity of convex functions in Carnot groups. Proc. Amer. Math. Soc. 134 (2006) 3191-3199. MR 2231902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. On the best possible character of the $L^Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003) 3487-3498. MR 1991760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mabel A. Rodriguez and Fausto A. Toranzos. Structure of closed finitely starshaped sets. Proc. Amer. Math. Soc. 128 (2000) 1433-1441. MR 1706993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. E. Litvak, V. D. Milman and A. Pajor. The covering numbers and ``low $M^*$-estimate" for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999) 1499-1507. MR 1469422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles D. Horvath and Marc Lassonde. Intersection of sets with $n$-connected unions. Proc. Amer. Math. Soc. 125 (1997) 1209-1214. MR 1353386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marilyn Breen. Illumination for unions of boxes in ${\bf R}\sp d$ . Proc. Amer. Math. Soc. 116 (1992) 197-202. MR 1089402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter M. Gruber and Tudor I. Zamfirescu. Generic properties of compact starshaped sets . Proc. Amer. Math. Soc. 108 (1990) 207-214. MR 986649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marilyn Breen. Starshaped unions and nonempty intersections of convex sets in ${\bf R}\sp d$ . Proc. Amer. Math. Soc. 108 (1990) 817-820. MR 990413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marilyn Breen. A weak Krasnosel\cprime ski\u\i\ theorem in ${\bf R}\sp d$ . Proc. Amer. Math. Soc. 104 (1988) 558-562. MR 962828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Stavrakas. Clear visibility and $L\sb 2$ sets . Proc. Amer. Math. Soc. 103 (1988) 1213-1215. MR 955012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marilyn Breen. $k$-partitions and a characterization for compact unions of $k$ starshaped sets . Proc. Amer. Math. Soc. 102 (1988) 677-680. MR 929001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean B. Chan. A Krasnosel\cprime ski\u\i-type theorem involving $p$-arcs . Proc. Amer. Math. Soc. 102 (1988) 667-676. MR 929000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marilyn Breen. A characterization theorem for bounded starshaped sets in the plane . Proc. Amer. Math. Soc. 94 (1985) 693-698. MR 792285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marilyn Breen. Clear visibility and sets which are almost starshaped . Proc. Amer. Math. Soc. 91 (1984) 607-610. MR 746099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marilyn Breen. A Krasnosel\cprime ski\u\i -type theorem for points of local nonconvexity . Proc. Amer. Math. Soc. 85 (1982) 261-266. MR 652454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marilyn Breen. Clear visibility and the dimension of kernels of starshaped sets . Proc. Amer. Math. Soc. 85 (1982) 414-418. MR 656115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marilyn Breen. Admissible kernels for starshaped sets . Proc. Amer. Math. Soc. 82 (1981) 622-628. MR 614890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gerald Beer. On closed starshaped sets and Baire category . Proc. Amer. Math. Soc. 78 (1980) 555-558. MR 556632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marilyn Breen. A Helly-type theorem for the dimension of the kernel of a starshaped set . Proc. Amer. Math. Soc. 73 (1979) 233-236. MR 516470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1